64896members
341911posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Sleepless Nights

2 REPLIES 2
Highlighted
Member

Re: Sleepless Nights

Nel and Dolly,
When I had my rads my GP suggested I take amytriptyline to help with nerve pains from rads. It also helps with sleep though you can feel a bit foggy in the morning so its only a temporary aid if needed.
I also found wearing a loose bra with a layer of cotton tshirt material between the bra and skin helped reduce friction/prickly feeling.
You are getting through it, I'm now a few months post rads....and so will you be soon 😊
Seabreeze
?☺☺ ☺
Highlighted
Member

Re: Sleepless Nights

Hi nel, I am on the 3rd week of rads and started the boosters today. Its taking me ages to actually get to sleep, and I normally don't have a problem with sleep, but I'm wide awake sometimes at 1 or 2 o'clock in the morning. I have to watch tv with the subtitles on so I don't disturb my husband, either that or I sleep in the spare room! You're not on your own Nel. We'll get there in the end. Take care xx

Nel
Member

Sleepless Nights

Hi girls haven't been on for a while. I am so tired now on my third week  8 rads. When I go to bed at night cannot sleep and am exhausted. Anyone else having this problem